# SDR NOCA07409

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE (1) EACH PATH LIGHT INOP IN FRONT OF L2 DOOR.  RELAMPED E-PATH LIGHT ASSY IN FRONT OF L-2 DOOR PER AMM 33-51-11, OPS CHECKED OK.
